Frank B. Cannonito. Hierarchies of computable groups and the word problem. The journal of symbolic logic, vol. 31 , pp. 376–392

Journal of Symbolic Logic 33 (1):121 (1968)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 91,139

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Hierarchies of Computable Groups and the Word Problem.Frank B. Cannonito - 1968 - Journal of Symbolic Logic 33 (1):121-121.
Hierarchies of computable groups and the word problem.Frank B. Cannonito - 1966 - Journal of Symbolic Logic 31 (3):376-392.
Review: T. Rado, On Non-Computable Functions. [REVIEW]F. B. Cannonito - 1967 - Journal of Symbolic Logic 32 (4):524-524.
Computable Abelian groups.Alexander G. Melnikov - 2014 - Bulletin of Symbolic Logic 20 (3):315-356,.
Subrecursion: functions and hierarchies.H. E. Rose - 1984 - New York: Oxford University Press.


Added to PP

19 (#732,197)

6 months
4 (#573,918)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references